Thunderstorm Wind, Warren
- When
- June 27, 5:30 PM EST
- Where
- Warren County, Warren
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 41.850, -79.150
Thunderstorm winds knocked down trees in Warren.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jun 27, 1:35 PM EST, 3 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 235 PM EDT MON JUN 27 2005 .SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... THUNDERSTORMS OVER THE NORTHLANDS WILL MOST LIKELY CAUSE SOME MINOR FLOODING PROBLEMS DUE TO THE WEAK FLOW ALOFT AND HIGHER MOISTURE TODAY. WILL CONTINUE CHC POPS FOR THE EVENING FOR AREAS EAST OF UNV AND IPT. THE PRECIP FROM THE LOW OVER DE/NJ IS NOW ROTATING INTO THE LWR SUSQ AND ADDITIONAL STUFF IS POPPING UP. SOME MIGHT BE SUPPRESSED BY THE DOWN-MOTION AROUND THE TROPICAL-LIKE LOW...BUT WILL CARRY 40 POPS THERE FOR THE EVENING. OVERNIGHT LOWS WILL BE MILD AND FOG WILL ONCE AGAIN OCCUR IN THE NORTHERN HALF OF THE CWA AND PERHAPS IN THE SE...WHERE DWPTS HIGH. MORE MOISTURE IS IN STORE FOR TUES...AND WILL PLAY UP THE POPS A BIT MORE THAN TODAY...WITH CHCS MOST PLACES AND LIKELIES IN THE S. THE UPPER LOW MOVING OUR WAY FROM THE TN VLY WILL HELP TO DESTABILIZE THINGS RATHER EARLY IN THE DAY. WL KEEP TEMPS A BIT BELOW THE WARMEST GUID DUE TO EXPECTED CLOUD COVER...BUT IT IS A WARM PATTERN...AND WILL KEEP THEM A BLEND OF MET/MAV/FWC. TUE NIGHT AND WED LOOK EVEN MORE MOIST AND WITH 5H HEIGHTS FALLING...WILL KEEP LIKLIES IN THE FORECAST FOR MOST AREAS. && .LONG TERM (THURSDAY THROUGH MONDAY)... NOT MUCH CHANGE FROM YESTERDAY. TROPICAL LIKE SYSTEM BRUSHING E PA NOW...AND FEW SHOWERS AND STORMS NORTH CENTRAL PA. THESE STORMS HAVE SLIGHT DRIFT TO THE W. ESTIMATED VIL OF THE DAY WOULD BE UPPER 50S. HIGHEST VIL I SAW TODAY AND ON SUNDAY HAS BEEN IN THE 35 TO 40 RANGE. MAYBE A DEGREE WARMER ALOFT THAN ON SUNDAY. ANYWAY...AS TROPICAL MOISTURE INCREASES NEXT SEVERAL DAYS...AND REMAINS OF UPPER LEVEL LOW LIFT NORTHWARD FORM SE STATES...CHC OF MAINLY AFTERNOON AND EVENING SHOWERS AND STORMS WILL BE ON THE INCREASE. THINK CHC WILL BE HIGHER ON WED...THAN TUESDAY...AS WE MAY BE BETWEEN TROPICAL AND OH VLY SYSTEM. CHC FAIRLY GOOD LATE THU...BUT TIMING OF FRONT IS NOT AT MAX HEATING. NICE WEEKEND SHAPING UP. COULD BE A FEW SHOWERS LATE ON THE 4TH ACROSS THE NW...BUT KEPT FCST DRY FOR NOW. OTHERWISE...FEW CHANGES MADE TO EXTENDED PORTION OF FORECAST. && .AVIATION... TSRA NOT AS PREVALENT AT THIS HOUR VS YESTERDAY...MAINLY CONFINED TO AREAS N OF KIPT. DO SEE WIDESPREAD CU DVLPMNT THO...AND WILL CONT TO MENTION VCTS IN MOST TAFS THRU 02Z. THEN...THE FOG WILL COME BACK TO THE NRN TAFS...BUT OTHERWISE SHOULD BE QUITE THROUGH 12/14Z. MORE MOISTURE IN PLACE FOR TUES AND THE CONVECTION SHOULD BE MORE WIDESPREAD (MORE STUFF) - AND MAY START EARLY IN THE DAY - AS CONVECTION MAY BE MOVING UP FROM THE SOUTH BEFORE NOON. && .CTP WATCHES/WARNINGS/ADVISORIES... PA...NONE. && SHORT TERM...DANGELO LONG TERM...MARTIN AVIATION...DANGELO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 519 AM EDT MON JUN 27 2005 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-280919- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA- COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA- HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA- MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA- SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA- UNION PA-WARREN PA-YORK PA- 519 AM EDT MON JUN 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 255 PM EDT MON JUN 27 2005 PAZ005-272030- MCKEAN- 258 PM EDT MON JUN 27 2005 ...LOCALLY STRONG THUNDERSTORMS WILL AFFECT EASTERN AND CENTRAL MCKEAN COUNTY THROUGH 430 PM... A CLUSTER OF LOCALLY STRONG THUNDERSTORMS WILL CONTINUE TO DRIFT SLOWLY WEST ACROSS EASTERN MCKEAN COUNTY THROUGH 4 PM. LOCALLY VERY HEAVY RAINFALL WILL BE POSSIBLE WITHIN THESE STORMS...IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS UP TO 40 MPH. AREAS THAT WILL MOST IMPACTED WILL BE BETWEEN CLRYVILLE AND PORT ALLEGHENY. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR MAY LEAD TO PONDING OF WATER IN LOW LYING...POOR DRAINAGE AREAS AND ROADWAYS. THESE STORMS MAY AFFECT AREAS OF CENTRAL MCKEAN COUNTY...INCLUDING BRADFORD...CYCLONE...AND MOUNT JEWETT BETWEEN 345 PM AND 430 PM. FORECASTER: KL
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 343 PM EDT MON JUN 27 2005 PAZ037-272030- TIOGA- 343 PM EDT MON JUN 27 2005 ...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT TIOGA COUNTY... AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF WELLSBORO...MOVING SOUTHWEST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR LEETONIA AROUND 415 PM. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RAINFALL RATES OF AROUND 2 INCHES PER HOUR ARE OCCURRING WITH THIS STORM. ALSO...WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM. FORECASTER: JV
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 500 PM EDT MON JUN 27 2005 PAZ011-272145- CAMERON- 500 PM EDT MON JUN 27 2005 ...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CAMERON COUNTY... AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 28 MILES EAST OF ST. MARYS...MOVING SOUTHWEST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR STEVENSON DAM AROUND 505 PM... CAMERON AROUND 520 PM AND DRIFTWOOD AROUND 530 PM. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR WITH THIS STORM. ALSO...WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FORECASTER: JV
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 504 PM EDT MON JUN 27 2005 PAZ005-272145- MCKEAN- 504 PM EDT MON JUN 27 2005 ...STRONG THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT MCKEAN COUNTY... AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 6 MILES SOUTHWEST OF BRADFORD TO 7 MILES NORTHEAST OF KANE TO 4 MILES SOUTHEAST OF KANE...MOVING WEST AT 5 MPH. THE THUNDERSTORMS WILL BE NEAR MARSHBURG AROUND 510 PM...KANE AROUND 530 PM AND WETMORE AROUND 545 PM. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR WITH THESE STORMS. ALSO...WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE STORMS. FORECASTER: JV
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 543 PM EDT MON JUN 27 2005 PAZ005-272230- MCKEAN- 543 PM EDT MON JUN 27 2005 ...STRONG THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO AFFECT MCKEAN COUNTY THROUGH 630 PM... AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 11 MILES WEST OF BRADFORD TO 11 MILES SOUTHWEST OF BRADFORD TO KANE...MOVING WEST AT 5 MPH. THE THUNDERSTORMS WILL BE NEAR WETMORE AROUND 550 PM AND LUDLOW AROUND 610 PM. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE THUNDERSTORMS ARE MOVING VERY SLOWLY...AND WILL CONTINUE TO PRODUCE RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. ALSO...WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FORECASTER: JV
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 603 PM EDT MON JUN 27 2005 PAZ004-272300- WARREN- 603 PM EDT MON JUN 27 2005 ...STRONG THUNDERSTORMS WITH VERY HEAVY RAIN MOVING INTO WARREN COUNTY... AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 9 MILES NORTHEAST OF WARREN TO 10 MILES EAST OF WARREN TO 11 MILES SOUTHEAST OF WARREN TO 6 MILES WEST OF KANE...MOVING WEST AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR KINZUA DAM AROUND 615 PM...RUSSELL AROUND 625 PM...CLARENDON AROUND 630 PM...WARREN AND CHAPMAN STATE PARK AROUND 645 PM. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR WITH THESE STORMS. ALSO...WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE STORMS. FORECASTER: JV
The Buffalo radar (KBUF), 127 km away, was scanning. The volume nearest the first event began at 22:27 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds knocked down trees in Warren.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2005Every state in 2005This day in weather historyWarnings in Pennsylvania, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5459346.